# SDR USAASB00096

- Difficulty date: April 2, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Fod
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1626 - ON CLIMB-OUT FROM PIT, AT APPROXIMATELY 5,000 FEET, ALL ATTEMPTS TO PRESSURIZE AIRCRAFT FAILED.  NO ABNORMAL INDICATIONS WERE NOTED.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND AND REMOVED FOD FROM THE AFT RIGHT SERVICE DOOR SILL AREA.  INSPECTED DOOR SEAL.  NO FAULTS NOTED.  CYCLED DOOR SEVERAL TIMES.  OPERATIONAL CHECK NORMAL.  DOOR WARNING LIGHT OPERATIONAL CHECK GOOD.  (M)
